The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1070 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 4, 1998, pp. 813–830
DOI: 10.4171/ZAA/852

Published online: 1998-12-31

Asymptotic Behavior of $M$-Band Scaling Functions of Daubechies Type

N. Bi[1], L. Debnath[2] and Qiyu Sun[3]

(1) Hangzhou Normal College, Zhejiang, China
(2) University of Central Florida, Orlando, USA
(3) Zhejiang University, China

This paper deals with the asymptotic behavior of $M$-band scaling functions $^M_N\phi$ and $M$-band symbols $^M_NH$ as $M \to \infty$ for $N ≥ 2$. This is followed by pointwise convergence, and $L^p$-convergence $(1 ≤ p ≤ \infty)$ of $^M_N\phi$, and the limit function $g$ of $^M_N\phi$ as $M \to \infty$.

Keywords: Wavelets, scaling functions, refinable functions

Bi N., Debnath L., Sun Qiyu: Asymptotic Behavior of $M$-Band Scaling Functions of Daubechies Type. Z. Anal. Anwend. 17 (1998), 813-830. doi: 10.4171/ZAA/852